# SDR SWAA030994

- Difficulty date: May 4, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 49,123 hours, 41,122 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT AFT END OF HANDLE CUTOUT.  REPAIRED SKIN PER SWA EA.
